UAB Digital Repository of Documents 1 records found  Search took 0.00 seconds. 
24 p, 410.2 KB Weak-2-local isometries on uniform algebras and Lipschitz algebras / Li, Lei (Nankai University (Xina). School of Mathematical Sciences) ; Peralta Pereira, Antonio Miguel (Universidad de Granada. Departamento de Análisis Matemático) ; Wang, Liguang (Qufu Normal University (Xina). School of Mathematical Sciences) ; Wang, Ya-Shu (National Chung Hsing University (Taiwan). Department of Applied Mathematics)
We establish spherical variants of the Gleason–Kahane–Zelazko and Kowalski–S lodkowski theorems, and we apply them to prove that every weak-2-local isometry between two uniform algebras is a linear map. [...]
2019 - 10.5565/PUBLMAT6311908
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 241-264 (Articles)  

See also: similar author names
1 Wang, L.
1 Wang, L. -W.
1 Wang, Li-rong
1 Wang, Limin
1 Wang, Liya
1 Wang, Lu
1 Wang, Lu
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.